MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 MBT REV TRAY TRL W/STEM SZ2; KNEE INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. 1818910 MBT REV TRAY TRL W/STEM SZ2; KNEE INSTRUMENT/TRIAL
Catalog Number 229435120
Medical Device Problem Codes Loose or Intermittent Connection (1371); Connection Problem (2900)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that tibial trail does not lock onto tibial handle while the scrubtech was trying to piece the trials together.
 
Additional Manufacturer Narrative
Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This complaint is still under investigation.Depuy will notify the fda of the results of this investigation once it has been completed.
 
Additional Manufacturer Narrative
Additional narrative: examination of the returned device confirms the reported event.Depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MBT REV TRAY TRL W/STEM SZ2
Common Device Name
KNEE INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6868273
Report Number1818910-2017-24746
Device Sequence Number873536
Product Code LXH
UDI-Device Identifier10603295113423
UDI-Public10603295113423
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number229435120
Device Lot NumberTBLMK
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/25/2017
Initial Date Received by Manufacturer 08/16/2017
Supplement Date Received by Manufacturer09/25/2017
10/03/2017
Initial Report FDA Received Date09/15/2017
Supplement Report FDA Received Date09/28/2017
10/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age84 YR